# SDR CALA2024071502033

- Difficulty date: July 9, 2024
- Submitted: July 15, 2024
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 97,360 hours, 21,506 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 7588587103
- Part serial: 6065
- Condition: Damaged
- Location: Left Hyd
- Part time: 97,360 hours, 21,506 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: B, A

## Discrepancy

PER FLIGHT CREW DURING GEAR EXTENSION ON APPROACH LEFT HYDRAULIC SYSTEM WENT TO ZERO. DECLARED EMERGENCY. UPON ARRIVAL AT GATE FOUND LT HYD SYS ENG DRIVEN PUMP CASE DRAIN FILTER ASSY BROKEN OFF OF HOUSING. STARTED REMOVAL OF LT EDP (P/N# 7588587-103), REF REMOVED MOUNTING BOLTS PER AMM REF 29-11-17-004-001, BUSHING REMOVED HYD MODULE PER AMM 29-11-17-004-001. NEEDS BUSHING 29-11-17-004-001, UP TO STEP F(3) WITH ONE HYD LINE REMAINING TO STILL ATTACHED. IPC 29-11-17-02 ITEM #57. P/N BACB28AK04-140. NIS EWR BE DISCONNECTED. PARTS USED:  75-2917-9-9001,QTY :1  INSTALLED, MODULE READY FOR INSTALLATION. PER IPC 29-11-17-02 AND AMM 29-11-17-404-027, VERIFIED NEW EDP INSTALLED MODULE REF AMM 29-11-17-404-027 UP TO F-3-9.  NEEDS ROTABLE PARTS CHANGE RECORDED. PARTS USED:  1137120,QTY :1 FILTER MODULE FILTERS INSTALLED AND CORRECT EFFECTIVITY, OPS / LEAK CHECK OF HYDRAULIC LINES & OF PREVIOUSLY DOCUMENTED  VERIFIED PRESSURE SWITCHES INSTALLED AND CORRECT EFFECTIVITY BUILD UP/INSTALL OF FITTINGS FILTER HOUSING AND SWITCHES. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1137120  SN OFF 6065 (REF ECRA 2900-01111), INSTALLED UNIONS, CASE DRAIN CHECK VALVE  IPC REFERENCE # 29-11-17-02 ITEM 150 MODULE, ENGINE   OFF 75-2917-9-9001 6065 ON 75-2917-9-9001 4004 PERFORMED LEAK CHECK ON #1 ENG FILTER MODULE AND COMPONENTS FOR THE PRESSURE AND CASE DRAIN OF THE ENGINE-DRIVEN PUMP (EDP) PER AMM TASK 29-11-17-404-027, LEAK AND OPS CHECK
